# SDR 2001UALA02106

- Difficulty date: October 9, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 35,361 hours, 24,571 cycles
- Engine: Ge CFM56*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING REAR SPAR LOWER CHORD DAMAGED AT WS 590 TO WS 605.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE, MANUFACTURED CHORD ANGLE AND INSTALLED.
